EconPapers    
Economics at your fingertips  
 

Another Simple Way of Deriving Several Iterative Functions to Solve Nonlinear Equations

Ramandeep Behl, V. Kanwar and Kapil K. Sharma

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We present another simple way of deriving several iterative methods for solving nonlinear equations numerically. The presented approach of deriving these methods is based on exponentially fitted osculating straight line. These methods are the modifications of Newton′s method. Also, we obtain well‐known methods as special cases, for example, Halley′s method, super‐Halley method, Ostrowski′s square‐root method, Chebyshev′s method, and so forth. Further, new classes of third‐order multipoint iterative methods free from a second‐order derivative are derived by semidiscrete modifications of cubically convergent iterative methods. Furthermore, a simple linear combination of two third‐order multipoint iterative methods is used for designing new optimal methods of order four.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/294086

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:294086

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:294086